# SDR MK1Y20210614001

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 78,135 hours, 13,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1351-1375
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 1351-STA 1375, STR 29R-30R AND STA 1417-STA 1427, STR 32L-33L: THIS REA INCLUDES SEVERAL NRC’S: M0049, M0051, M0063. MAINTENANCE FOUND EXISTING BLEND OUTS ON FUSELAGE EXTERNAL SKIN THAT IS NOT PERMITED IAW SRM 53-00-01, FIG 101, ADL 1, TABLE I, DETAIL II. (FALL ON RIVETED AREA) M0049: NOM THICKNESS: 0.207”, MIN THICKNESS: 0.0204.  M0051: NOM THICKNESS: 0.207”, MIN THICKNESS: 0.02.  M0063: NOM THICKNESS: 0.183”, MIN THICKNESS: 0.0180.  ALL BLEND OUTS FALL ON RIVETED AREA.
